Call 08048086079 55% Response Rate

our range

Antihistaminic, Anticold & Cough Syrup Range

Antihistamine drugs or histamine blockers are the drugs which block the action of histamine or its release. Histamine is responsible for local action like:- itching and other allergic response.

Anticold is a combination of medicines used in the treatment of common cold symptoms. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness.

Cough Syrups are basically classified as “antitussives” & “expectorants”. A common antitussive is dextromethorphan. The only expectorant available in OTC products is guaifenesin.

Paracetamol 500mg, Phenylephrine 5mg, Caffeine 30mg & Diphenhydramine 25mg Tablets

Paracetamol 500mg, Phenylephrine 5mg, Caffeine 30mg & Diphenhydramine 25mg Tablets

Rs 750  / BoxGet Best Price

Minimum Order Quantity: 10 Box

CompositionParacetamol
BrandKrazicold Tablets
Packaging Size10*10 Tablets
Also givesPCD Pharma Franchise, Third Party Manufacturing
Product TypeFinished Product
Usage/ApplicationCommercial
Country of OriginMade in India

Paracetamol, PPEH, Caffeine & DPPEH combination is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition & how well you respond to the medicine. The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness. Most of these are temporary and usually resolve with time. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Krazicold Tablet contains:
Paracetamol 500 mg + Phenylephrine HCL 5 mg + Caffeine 30 mg + Diphenhydramine HCL 25 mg



Additional Information:

  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Dextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg Syrup

Dextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg Syrup

Rs 130  / BottleGet Best Price

Minimum Order Quantity: 100 Bottle

ManufacturerVertex India Healthcare
CompositionDextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg
Syrup TypeAllopathic
Usage/ ApplicationDry Cough
Also givesPCD Pharma Franchise, Third Party Manufacturing
I Deal InNew Only
Country of OriginMade in India

Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride & Chlopheniramine Maleate combination of salts is used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. But this will not treat a cough that is caused by smoking or asthma. Chlorpheniramine is an antihistamine, Dextromethorphan is a cough suppressant while Phenylephrine is a decongestant.

Krazibrox-DM Syrup contains:
Dextromethorphan Hydrobromide 10 mg + Phenylephrine Hydrochloride 5 mg + Chlopheniramine Maleate 2 mg



Additional Information:

  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Dextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg Syrup

Dextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg Syrup

Rs 98  / BottleGet Best Price

Minimum Order Quantity: 100 Bottle

BrandVercof-DMR
Bottle Size100 ml
ManufacturerVertex India Healthcare
CompositionDextromethorphan 10mg, Phenylephrine 5mg & Chlopheniramine 2mg
CategoriesSuppressants
Bottle TypePlastic
Usage/ ApplicationDry Cough
PrescriptionYes

Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride & Chlopheniramine Maleate combination of salts is used to treat cough, runny or stuffy nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu. But this will not treat a cough that is caused by smoking or asthma. Chlorpheniramine is an antihistamine, Dextromethorphan is a cough suppressant while Phenylephrine is a decongestant.

Vercof-DMR Syrup contains:
Dextromethorphan Hydrobromide 10 mg + Phenylephrine Hydrochloride 5 mg + Chlopheniramine Maleate 2 mg



Additional Information:

  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Ambroxol 15mg, Terbutaline 1.25mg & Guaiphenesin 50mg Syrup

Ambroxol 15mg, Terbutaline 1.25mg & Guaiphenesin 50mg Syrup

Rs 78  / BottleGet Best Price

Minimum Order Quantity: 100 Bottle

BrandKrazibrox-TL
Bottle Size100 ml
ManufacturerVertex India Healthcare
CompositionAmbroxol & Guaipheniesin Combination
Syrup TypeAllopathic
Bottle TypePlastic
Usage/ ApplicationWet Cough
Also givesPCD Pharma Franchise, Third Party Manufacturing

Ambroxol HCL, Terbutaline Sulphate & Guaiphenesin combination of medicine is used to treat breathing ailments symptoms like shortness of breath, chest tightness etc.  Guaifenesin is an expectorant which helps treat congestion in chest & throat by the common cold, infections or allergies. The medicine makes it easier to cough out through the mouth. Ambroxol Hydrochloride is a drug that is used for proving a relief to sinus and stuffy nose/ear due to flu, allergies, common cold. It provides comfort and easiness to breathe by decreasing swelling in the nose and ears. Terbutaline Sulphate belongs to class of medicines called as beta agonists. It is used to treat breathing ailments symptoms like chest tightness, wheezing etc. These can be caused due to a problem like chronic bronchitis or asthma. This helps open the airway passage making it easy to breathe properly.

Krazibrox-TL Syrup contains:
Ambroxol 15 mg + Terbutaline 1.25 mg + Guaiphenesin 50 mg



Additional Information:

  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Levocetirizine Dihydrochloride 5 Mg Tablets

Levocetirizine Dihydrochloride 5 Mg Tablets

Rs 390  / BoxGet Best Price
Usage/ApplicationClinic
Packaging TypeAlu-Alu
Packaging Size10*10 Tablets
Generic NameLevocetirizine
Dosage FormTablet
Also givesPCD Pharma, Third Party Manufacturing
I Deal InNew Only
Product TypeFinished Product

Levocetirizine Dihydrochloride is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose or sneezing. It is also used to relieve itching. It works by blocking histamine substance that your body makes during an allergic reaction. This salt doesn’t prevent/treat a serious allergic reaction.

Montiver Tablet contains:
Levocetirizine Dihydrochloride 5 mg



Additional Information:

  • Pay Mode Terms: T/T (Bank Transfer)
  • Port of Dispatch: Jaipur, Rajasthan
  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Levocetirizine Hydrocloride 5mg & Montelukast Sodium 10mg Tablets

Levocetirizine Hydrocloride 5mg & Montelukast Sodium 10mg Tablets

Rs 1,100  / BoxGet Best Price

Minimum Order Quantity: 20 Box

ManufacturerVertex India Healthcare
Usage/ApplicationClinic
Prescription/Non prescriptionPrescription
Packaging TypeAlu-Alu
Packaging Size10*10 Tablets
Dosage FormTablet
Also givesPCD Pharma Franchise, Third Party Manufacturing
FormTablet

Levocetirizine HCL & Montelukast is used for sneezing & runny nose due to allergies, fever and allergic skin conditions. It also relieves sneezing and runny nose due to allergies. Levocetirizine is an antiallergic which blocks a chemical messenger responsible for runny nose, watery eyes and sneezing. Montelukast is a leukotriene antagonist. It works by blocking another chemical messenger. This reduces inflammation in the airways of nose & improves symptoms.

Montiver-L Tablet contains:
Levocetirizine Hydrocloride 5 mg + Montelukast Sodium 10 mg



Additional Information:

  • Pay Mode Terms: T/T (Bank Transfer)
  • Port of Dispatch: Jaipur, Rajasthan
  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back
Amroxol HCL, Guaiphenesin & Levosalbutamol Sulphate Syrup

Amroxol HCL, Guaiphenesin & Levosalbutamol Sulphate Syrup

Rs 89  / BottleGet Best Price

Minimum Order Quantity: 100 Bottle

BrandVercof-ALS Syrup
Bottle Size100 ml
CompositionAmroxol Hcl 30 mg + Guaiphenesin 50 mg + Levosalbutamol Sulphate 1 mg
Packaging Size100 ml
Syrup TypeAllopathic
Medicine TypeAllopathic
Bottle TypePlastic
Also givesPCD Pharma Franchise, Third Party Manufacturing

Amroxol HCL, Guaiphenesin & Levosalbutamol Sulphate combination of salt is used in the treatment of cough with mucus. Ambroxol is a mucolytic which thins and loosens mucus, making it easier to cough out. Levosalbutamol is a bronchodilator which works by relaxing the muscles in the airways and widens airways. Guaifenesin is an expectorant which decreases the stickiness of mucus & helps in its removal from the airways. Together they make breathing easier. Common side effects of this medication are nausea, vomiting, diarrhea etc.

Vercof-ALS Syrup contains:
Amroxol HCL 30 mg, Guaiphenesin 50 mg + Levosalbutamol Sulphate 1 mg



Additional Information:

  • Production Capacity: As Required
  • Delivery Time: Depends On The Location

View Complete details

get quoterequest a call back

EXPLORE MORE CATEGORIES